# SDR SWAA2022052703117

- Difficulty date: May 3, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 52,927 hours, 31,715 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Bracket
- Part number: 149A74149
- Condition: Corroded
- Location: Toilet Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BRACKET LOCATED ON ACCESS PANEL DOOR 145AL AT LOWER FUSELAGE 2022-228523 / [01] REPLACED SUPPORT BRACKET LOCATED ON ACCESS PANEL DOOR 145AL AT LOWER FUSELAGE IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM-51-40-02; P/N USED: 149A7414-9 PO: 2022/123293;[02] REPLACED SUPPORT BRACKET LOCATED ON ACCESS PANEL DOOR 145AL AT LOWER FUSELAGE IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM-51-40-02; P/N USED: 149A7414-9 PO: 2022/123293
